A service provided by the BC Centre for Disease Control
Does acute symtoms specially fever of Hiv (after 2-3 weeks of exposure) respond to paracetamol? Can symptoms back if paracetamol wore off?

Hi, and thank you for your question


If an individual has a fever and other symptoms associated with HIV seroconversion, they may experience some mild relief with paracetamol (acetaminophen) however, this will not cure the symptoms, nor will it cure the virus.


If you are concerned about an HIV infection, the best thing for you to do would be to visit a health care provider (family doctor, walk-in clinic, or a sexual health clinic) and get an HIV test. If you are living in British Columbia, have a look at our Clinic Finder to locate a clinic in your area.


Let us know if this does not answer your question or if you have any more questions or concerns.
Health Nurse

This answer was posted on February 4, 2020

Community comments

No comments yet.

Add a comment

Log in or register to post comments